Help please - what stops shrinkage


#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Need help, I have complete ahedonia no pleasure from anything, completely unable to have sex. Continuing shrinkage that if it gets worse, not sure what I will do. Body falling apart, way more feminine, when I go to gym to work out it gets worse.

Where are you from (country)? Canada

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight? 30

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Citalopram, finasteride

For how long did you take the drug (weeks/months/years)? Months

How old were you, and WHEN (date) did you start the drug? 25, started in 2014.

How old were you when you quit, and WHEN (date) did you quit? Still 25, took it for around 2 months.

How did you quit (cold turkey or taper off)? Cold turkey for both

How long into your usage did you notice the onset of side effects? Instantly

What side effects did you experience that have yet to resolve since discontinuation? All of them

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
[X ] Complete Impotence
[X ] Loss of Morning Erections
[X ] Loss of Spontaneous Erections
[X ] Loss of Nocturnal Erections
[X ] Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
Complete ahedonia

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.


#2

Hi,

Welcome to the community. Sorry that you’re dealing with this, you’re in the right place.

How long have you been off finasteride? Could you fill in some more of the details on the template? Just hit the edit button.


#3

Thanks I have updated some info…I would love to hear if anyone has recovered from the shrinkage part especially to please send a message. The other issues I can live with as bad as they are…


#4

It doesn’t look like you’re getting many replies, unfortunately. It might be better to search for terms you’re interested in and join some other conversations.

You might like to read this thread. I know that Scotsman in this topic thought his body had permanently changed before restoration occurred. I know it’s very difficult to deal with these symptoms but I don’t believe you are irreparably damaged.